MathSciNet Relay Station
MathSciNet bibliographic data
MR2548820 37G15 (34C23 34F15)
Buzzi, Claudio A.; Llibre, Jaume; Medrado, João C.; Torregrosa, Joan Bifurcation of limit cycles from a centre in $\Bbb R\sp 4$ in resonance $1:N$. Dyn. Syst. 24 (2009), no. 1, 123–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement